On the asymptotic behavior of the projection Riccati differential equation

Résultats de recherche: Contribution à un journal/une revue???researchoutput.researchoutputtypes.contributiontojournal.conferencearticle???Revue par des pairs

Résumé

The solution of the Riccati differential equation is reported to be asymptotically close to the solution of the projection Riccati differential equation (PRDE). The asymptotic behavior of the latter is analyzed on an explicit formula. The almost periodic asymptote of the solution of the PRDE is computed by an algorithm based upon the concepts of aperiodic- almost-periodic generator decomposition of a linear map, and row-staircase form of a polynomial matrix. The analysis provides ultimately a convergence criterion.

langue originaleAnglais
Pages (de - à)1519-1526
Nombre de pages8
journalProceedings of the IEEE Conference on Decision and Control
Volume2
Etat de la publicationPublié - 1 déc. 1994
EvénementProceedings of the 33rd IEEE Conference on Decision and Control. Part 1 (of 4) - Lake Buena Vista, FL, USA
Durée: 14 déc. 199416 déc. 1994

Empreinte digitale Examiner les sujets de recherche de « On the asymptotic behavior of the projection Riccati differential equation ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation